# SDR USAA2010072791509

- Difficulty date: June 8, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,128 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON CENTER SCUFF PLATE ATTACH SUPPORT ANGLE AT R-2 DOOR CUTOUT AT FR67.  REPLACED FLOORBEAM AT R-2 DOOR CUTOUT AT FR67 IAW A319 SRM 51-72-11.
